RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 198, Number 2  


Cartan angular invariant and deformations of rank 1 symmetric spaces
B. N. Apanasov, I. Kim
3
Duality and calculus of convex objects (theory and applications)
J. Brinkhuis, V. M. Tikhomirov
29
Dyadic distributions
B. I. Golubov
67
Voronin-type theorem for periodic Hurwitz zeta-functions
A. P. Laurincikas
91
Closed geodesics on the surface of a simplex
V. Yu. Protasov
103
Zero sequences of holomorphic functions, representation of meromorphic functions, and harmonic minorants
B. N. Khabibullin
121
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019